# SDR USAA2009081392102

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 26,699 hours, 9,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1543 - SEA - EEL - EMERGENCY LIGHT LENS IS MISSING AT THE L-1 DOOR.  MAINTENANCE REPLACED LIGHT LENS AT L-1 DOOR.
